Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Existence and uniqueness of solutions of (n + 1)-point value problems for differential equations of then- th. order

  • 18 Accesses


The paper deals with the (n + 1) -point problem u (n)=f(t, u, u′, ...,u (n−1),u(t 0)=u(t 1)=...=u(t n),where − ∞ <t 0 <t 1 < ... <t n< + ∞.There are established the sufficient conditions for the existence and uniqueness of solutions of this problem.


  1. [1]

    J.Andres,On a possible modification of Levinson's operator, Proceed 11-th ICNO held in Budapest (1987), pp. 345–348.

  2. [2]

    J.Andres,On some modification of the Levinson operator and its application to a threepoint boundary value problem, to appear in Acc. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Nat.

  3. [3]

    W. A. Coppel,Disconjugacy, Springer-Verlag, Berlin-Heidelberg-New York (1971).

  4. [4]

    G. H. Hardy -J. E. Littlewood -G. Polya,Inequalities (in russian), IL, Moscow (1970).

  5. [5]

    P. Hartman,Ordinary differential equations (in russian), Mir, Moscow (1970).

  6. [6]

    I. T. Kiguradze,Nekotoryje singuljarnyje krajevyje zadači dlja obyknověnnych differencialnych uravněnij, ITU, Tbilisi (1975).

  7. [7]

    I. T. Kiguradze,Krajevyje zadači dlja sistem obyknověnnych differencialnych uravněnij, Itogi Nauki i Tech., Ser. Sovr. Probl. Mat., Moscow,30 (1987), pp. 3–103.

  8. [8]

    A. G. Lomtatidze,Ob odnoj singuljarnoj trechtočečnoj krajevoj zadače, Trudy IPM, Tibilisi,17 (1986), pp. 122–134.

  9. [9]

    I.Rachůnková,A four-point problem for differential equations of the second order, to appear in Arch. Math. UJEP, Brno.

  10. [10]

    I.Rachůnková,Existence and uniqueness of solutions of four-point boundary value problems for 2nd order differential equations, submitted to Czech. Math. J., Praha.

  11. [11]

    I. Rachůnková,n + 1-točečnaja krajevaja zadača dlja differencialnogo uravněnija n-go porjadka, Trudy IPM, Tibilisi,31 (1988), pp. 159–178.

  12. [12]

    G. Sansone,Ordinary differential equations (in russian), IL, Moscow (1953).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rachůnková, I. Existence and uniqueness of solutions of (n + 1)-point value problems for differential equations of then- th. order. Annali di Matematica pura ed applicata 155, 285–298 (1989).

Download citation


  • Differential Equation
  • Point Problem